# SDR UPS97822778

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57799299
- Condition: Corroded
- Location: Bs 1100-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, UPPER AND LOWER FLANGES OF INTERCOSTAL CORRODED AT FS 1100 TO 1120 LONGERON 33R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21, 51-1-20D AND 51-1-30.
